# SDR DL76L070350

- Difficulty date: April 22, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 43,599 hours, 6,567 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 767ERM
- Part serial: DL1140
- Condition: Failed
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 3 MLG TIRE HAS LARGE FLAT SPOT FROM MISSING 12X8 INCH CHUNK OF RUBBER DOWN TO THE CORD.  REMOVED AND REPLACED NR 3 MLG WHEEL ASSY PER AMM.  PRESS CK GOOD.  FLIGHT RTB DUE TO BUMPING NOISE DURING TAXI, FLAT SPOT ON TIRE.
